# SDR DALA2016102107422

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR JAMB STA Y=954 AT AFT CARGO COMPARTMENT C2 (SM) (S/N 00135).  DOOR JAMB WAS REPLACE PER SRM 51-41-02 AND 51-41-05.  PERFORM DECAL VISUAL INSPECTION EVERY C CHECK PER TOPP 30-10-70 PAR I PG 14.
